# SDR HEEA0016753

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SS120
- Condition: Inoperative
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER INOPERATIVE, NO POWER.
